# SDR TRAX200600397

- Difficulty date: June 20, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 7,306 hours, 6,298 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor Fitting
- Condition: Cracked
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FWD ANCHOR FITTING CRACKED.
